# SDR ASAA2022011137135

- Difficulty date: January 11, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 49,474 hours, 14,929 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: 0851HT1
- Condition: Failed
- Location: Pitot
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUX PITOT LIGHT ILLUMINATED ON APPROACH INTO KDEN. LIGHT DID/DOES NOT EXTINGUISH. GROUNDED - YES. REMOVED AND REPLACED AUX PITOT PER B737-800 AMM 34-11-01, PERFORMED AUX LEAK TEST PER AMM 34-11-00-790-812 OPS CHECK GOOD.
